# SDR FDEA201211073906

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER FUEL TANK UPPER SKIN STA 1020-1040 RBL 45 TO RBL 62, CORRODED.   REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM  57-10-01, PG 102,  FIG  101, NOTE A.  REPAIRED IAW EA F-5730-165074.  MAJOR  REPAIR.
